# SDR FDEA201701260252

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE FITTING CRACKED AT BS 5-113 TO 1541, LONGERON 33R.  REMOVED AND INSTALLED WITH NEW FABRICATED SPLICE FITTING IAW SRM 51-33-01-0G. SPLICE FITTING FABRICATED AS PER DRAWING A5A7112 REVISION   D. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
